# SDR BSYA2009054

- Difficulty date: October 16, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N40919
- Make and model: Piper PA-31-350
- Aircraft serial: 8152162
- Aircraft time: 12,618 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Loose
- Location: Nacelle
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING ADS PILOT NOTICED A COUPLE OF FASTENERS POPPED LOOSE.  RETURNED TO ADS, MAINTENANCE SECURED ALL FASTENERS, OK FOR CONTINUED FLIGHT.
